On the regularization of the pressure field in compressible euler equations
R. Di Lisio; E. Grenier; M. Pulvirenti
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1997)
- Volume: 24, Issue: 2, page 227-238
- ISSN: 0391-173X
Access Full Article
topHow to cite
topDi Lisio, R., Grenier, E., and Pulvirenti, M.. "On the regularization of the pressure field in compressible euler equations." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 24.2 (1997): 227-238. <http://eudml.org/doc/84258>.
@article{DiLisio1997,
author = {Di Lisio, R., Grenier, E., Pulvirenti, M.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {regularized Euler equations; Sobolev norms; mollifiers; regularization of the pressure field},
language = {eng},
number = {2},
pages = {227-238},
publisher = {Scuola normale superiore},
title = {On the regularization of the pressure field in compressible euler equations},
url = {http://eudml.org/doc/84258},
volume = {24},
year = {1997},
}
TY - JOUR
AU - Di Lisio, R.
AU - Grenier, E.
AU - Pulvirenti, M.
TI - On the regularization of the pressure field in compressible euler equations
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1997
PB - Scuola normale superiore
VL - 24
IS - 2
SP - 227
EP - 238
LA - eng
KW - regularized Euler equations; Sobolev norms; mollifiers; regularization of the pressure field
UR - http://eudml.org/doc/84258
ER -
References
top- [1] S. Caprino - R. Esposito - R. Marra - M. Pulvirenti, " Hydrodynamic limits of the Vlasov equation ", Comm. Partial Differential Equations18 (1993), 805-820. Zbl0787.35070
- [2] R. Di Lisio - E. Grenier - M. Pulvirenti, On the convergence of the SPH method, in Special issue devoted to Simulations Methods in Kinetic Theory, C. Cercignani and R. Illner (eds.), Computers and Mathematics with Applications, 1995. Zbl0906.76065
- [3] A. Majda, Compressible Fluid Flow and System of Conservations Laws in Several Space Variables, Springer-Verlag, New York, 1984. Zbl0537.76001
- [4] K. Oelschläger, On the connection between Hamiltonian many-particle systems and hydrodynamical equations, Arch. Rat. Mech. Anal. 115 (1991), 297-310. Zbl0850.70166
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.